# SDR DL75E080772

- Difficulty date: May 23, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 767-2Q8
- Aircraft serial: 28169
- Aircraft time: 35,591 hours, 12,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 36C EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT, OPS OK.
